Varieties of modules over tubular algebras

Tom 95 / 2003

Christof Geiss, Jan Schröer Colloquium Mathematicum 95 (2003), 163-183 MSC: 13D10, 14M99, 16D70, 16G20. DOI: 10.4064/cm95-2-2

Streszczenie

We classify the irreducible components of varieties of modules over tubular algebras. Our results are stated in terms of root combinatorics. They can be applied to understand the varieties of modules over the preprojective algebras of Dynkin type ${\mathbb A}_5$ and ${\mathbb D}_4$.

Autorzy

  • Christof GeissDepartment of Pure Mathematics
    University of Leeds
    Leeds LS2 9JT, England
    e-mail
  • Jan SchröerInstituto de Matemáticas, UNAM
    Ciudad Universitaria
    04510 México, D.F., México
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek